# SDR QXEA2015091300479

- Difficulty date: September 13, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 13 CORRODED.  REMOVED SPLICE AND SEAT TRACK NR 13 AND INSTALLED NEW TRACK IAW SRM 51-40-00.
